# SDR DLM88060116

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 40,904 hours, 31,396 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 49548191
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, N
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE DOWN AND 3 GREEN DOWNLOCK LIGHTS ILLUMINATED.  REPLACED MISSING PROX TARGET.
